# SDR REXA2022121902712

- Difficulty date: July 11, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 319-349 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS CORRODED BEYOND LIMITS @ STRINGER 20R BETWEEN FS 310 AND FS 319 AND FS 319 AND FS 349 REMOVED AND REPLACED INTERCOSTALS @ STRINGER 20R BETWEEN FS 310 AND FS 319 AND FS 319 AND FS 349. SH670-32047-1 & -3
